All Issue/Contents
Thai journal of Mathematics is a triannual international journal publishing original research papers in all areas of pure and applied mathematics.
Frequency
One volume per year, consisting of three issueshot with about 200 pages each.
Copyright 2003 by the Mathematical Association of Thailand. All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.
TJM is covered by the Mathematical Reviews, MathSciNet, Zentralblatt MATH Database, Google Scholar and Scopus (Scopus since Vol. 9 No. 1).hot

All Issue can be downloaded in this table:


Volume Number / month (year)
Article In press
10

Number 1 / April 2012

9

Number 3 / December 2011
Number 2 /
August 2011

Number 1 /
April 2011

8 Number 4 / Speacial Issue 2010
Number 3 /
December 2010
Number 2 / August 2010
Number 1 /
April 2010
7 Number 3 / Speacial Issue 2009
Number 2 /
December 2009
Number 1 / June 2009
6 Number 3 / Speacial Issue 2008
Number 2 / December 2008
Number 1 / June 2008
5 Number 3 / Speacial Issue 2007
Number 2 / December 2007
Number 1 / June 2007
4 Number 3 / Speacial Issue 2006
Number 2 / December 2006
Number 1 / June 2006
3 Number 2 / December 2005
Number 1 / June 2005
2 Number 2 / December 2004
Number 1 / June 2004
1 Number 2 / December 2003
Number 1 /
June 2003

:::::::::::::::::::::::::::::::::::::::::::::::::::::::

:: Lastest News ::

 

The 6th Conference on Fixed point Theory and Applications (CFPTA2012)
at Faculty of Science and Technology, Uttaradit Rajabhat University, Uttaradit, Thailand, on
August 1 - 2, 2012

:::::::::::::::::::::::::::::::::::::::

 

:: Call for Paper ::

Journal of Nonlinear Analysis and Optimization:
Theory & Applications


Journal of Nonlinear Analysis and Optimization: Theory & Applications is a peer-reviewed, open access international journal, that devotes to the publication of original articles of current interest  in every theoretical, computational and applicational aspect of  nonlinear analysis, convex analysis, fixed point theory and optimization techniques and their applications to science and engineering.  All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals. Accepted papers will be published in two issues annually in June and December, free of charge.

:::::::::::::::::::::::::::::::::::::::

Fixed Point Theory and Applications

Special Issue on
Professor Anthony To-Ming Lau's
contributions to the development of
Fixed Point Theory and Applications

Lead Guest Editor
Prof. Dr. Sompong Dhompongsa, Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
E-mail:sompongd@chiangmai.ac.th

Guest Editors
Prof. Dr. Suthep Suantai, Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
Email:scmti005@chiangmai.ac.th
Prof. Dr. Yeol Je Cho, Department of Mathematics Education, Gyeongsang National University,
Jinju 660-701, Korea
E-mail:yjcho@gnu.ac.kr

:::::::::::::::::::::::::::::::::::::::::::::::::::::::


Thai Journal of Mathematics is distributed by The National Research Council of Thailand and
Mathematical Association of Thailand. Online ISSN 1686-0209 @ 2006, Chiang Mai University.

Copyright © 2008 Thai J. Math. All right reserved.
comments : kumampoom@hotmail.com & worachataj@hotmail.com